So I'm nearing the end of day 6 and my w/d have all stopped except for the runs. However, for some reason today I have a small headache that started after I finished working out and I've been in kind of a weird haze all day. I'm actually wondering, if I took methadone 10mg just once while taking the hydrocodone (one week ago today) is it possible to w/d from it just using it once if you're already addicted to another pain killer?
Also, I've noticed an increase in armpit sweating, so much that my shirt actually gets wet from it. This actually started a couple years back and my skin doctor says it's hyper-hydrosis. However, it would always completely go away when I took the painkillers. Do you guys think the two are directly related? And do you think if I stop long enough it will go away completely? (I've never really had this problem before I started taking them and didn't even notice it until early summer of the same year (2009))
Yeah same here my withdrawal are gone except for bathroom stuff. But I can feel that going away. I have a little headache too. Have you had a moment where you felt you got high of life yet? Had one all day! Yay day six for us!
I think you are on your way. Don't try to substitute methadone for the weird withdrawal feelings. You can make it and you will feel so much better. You will have more confidence and I bet that the sweating will also dissipate. Good luck and God bless.
Psychobillyqueen, I guess you and me are in the exact same spot right now, huh? We are doing good and we will conquer this thing and reclaim our sobriety! I did actually yesterday after biking 13 miles I felt terrific for a few hours. It was an incredible feeling! =]
boognell, thank you for your words of encouragement. I hope the sweating goes away, it's a major inconvenience. I might have worded that last post wrong. I'm not going to take anything, I meant I took 10mg one week ago, a couple days before I quit, and was just wondering if taking it once could have caused me to get addicted to that as well, since I was already addicted to hydrocodone and they're both painkillers.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.